Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Lower abdominal, groin and lower back pain, urine culture showed E.coli. Help?

i am having an lower abdomen pain, groin pain and lower back pain i did the urne culture test and below are the result pls help Organism isolation : E.coli Colony count : 0000 CFU /ml Sensitive to : AMIKACIN CEFOTAXIME GENTAMYCIN NETILMICIN NITROFURANTOIN PIPERACILLI+TAZOBACTUM TOBRAMYCIN GENTAMYCIN Resistant to : AMOXYCILLIN+CLAVULANIC ACID AMPICILLIN COTRIMOXAZOLE NORFLOXACIN
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  100
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
HI Mr Dinesh I think you mistaken the colony count of E Coli, any way if it is more than 100000/ml then it can be diagonosed as UTI(urinary Tract Infection) if you have following symptom present-
1)Burning sensation during urination.
If so you have to start antibiotic (choice will be a sensitive one as per report), as well as Urine alkaliser.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor